# SDR AALA202412160587

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 22,400 hours, 8,939 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW05893
- Condition: Burned Out
- Location: Zone 900
- Part time: 67,379 hours, 26,072 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC BURNING SMELL COMING FROM LAV E DURING FLIGHT REPORTED BY FLIGHT ATTENDANT, CONFIRMED BY FIRST OFFICER ON THE GROUND. MAINTENANCE REPLACED WATER HEATER AT LAV E IAW AMM 38-12-16,
